# SDR AALA20150607004

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 66,060 hours, 8,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: D71702001
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE A LT AISLE CEILING EMER LIGHT INOPERATIVE.  R & R ZONE A DL 1 EMER LIGHT POWER PACK M33424 & PERFORMED OPERATIONAL TEST.  SYS CHECKED NORMAL.
